# SDR DALA2023011000173

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 55,635 hours, 39,819 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT FLOOD LIGHT AT R1 DOOR INOPERATIVE. FOUND POWER WIRE FOR EMERGENCY LIGHT IN WRONG TERMINAL. RE-CONFIGURED PER WDM 33-51-12. ALSO FOUND POWER SUPLY BAD AND REPLACED IT PER B717 AMM 33-51. (B5-235) EMERGENCY LIGHT OPERATION IS NOW NORMAL. (LP #8952931)
